advertisement
Question
Posted by: kiks | 2008/07/19

Blood tinged discharge??

Hi,

I am on the Evra patch and missed my period by carrying on with another patch as I am away and didnt want a period. I now have a slighlty brownish-blood tinged discharge and every so often I get cramps that feel like period pains. Could there be something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably related to skipping the period. It does sometimes affect hormone levels.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement